# SDR AALA201812069001

- Difficulty date: December 1, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 48,625 hours, 30,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Burned Out
- Location: Overwing Exits
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE EMERGENCY LIGHT AT THE LEFT AND RIGHT OVERWING DOORS BURNED OUT.  REPLACED THE EMERGENCY LIGHTS IAW 33-50-00. OPS CHECKED GOOD.
